Alert archive / Illinois / Wind Advisories in 2025

Wind Advisory 5, NWS Lincoln, IL

March 18, 202535 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Mar 18, 2025, 1:36 PM CDT for 35 counties in Illinois. It took effect at Mar 19, 2025, 8:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2025, 1:36 PM CDT (18:36 UTC)
In effect from
Mar 19, 2025, 8:00 AM CDT
Expired
Mar 20, 2025, 4:00 AM CDT
In force
20 hr
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2283 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

614 
WWUS73 KILX 181836
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
136 PM CDT Tue Mar 18 2025

ILZ029-031-036>038-040>057-061>063-066>068-071>073-190915-
/O.NEW.KILX.WI.Y.0005.250319T1300Z-250320T0000Z/
Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan-De
Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-Morgan-Sangamon-
Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-
Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Danville, Marshall, Winchester, Tuscola,
Robinson, Petersburg, Charleston, Paris, Urbana, Rushville,
Shelbyville, Lincoln, Canton, Pekin, Normal, Sullivan,
Bloomington, Effingham, Olney, Clinton, Springfield, Taylorville,
Peoria, Decatur, Beardstown, Monticello, Lawrenceville, Eureka,
Havana, Greenup, Jacksonville, Mattoon, Newton, Champaign, and
Flora
136 PM CDT Tue Mar 18 2025

...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM CDT WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, east central, southeast, and west 
  central Illinois.

* WHEN...From 8 AM to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Auten
4 follow-up statements
654 
WWUS73 KILX 190829
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
329 AM CDT Wed Mar 19 2025

ILZ027-028-030-200000-
/O.EXB.KILX.WI.Y.0005.250319T1300Z-250320T1200Z/
Knox-Stark-Marshall-
Including the cities of Lacon, Galesburg, and Toulon
329 AM CDT Wed Mar 19 2025

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 AM CDT 
THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Marshall, Stark, and Knox Counties.

* WHEN...From 8 AM this morning to 7 AM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

ILZ029-031-036>038-040>057-061-200000-
/O.EXT.KILX.WI.Y.0005.250319T1300Z-250320T1200Z/
Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan-De
Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-Morgan-Sangamon-
Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Including the cities of Sullivan, Rushville, Urbana, Bloomington,
Canton, Springfield, Monticello, Jacksonville, Champaign,
Shelbyville, Winchester, Eureka, Charleston, Beardstown,
Taylorville, Mattoon, Clinton, Pekin, Danville, Normal, Decatur,
Petersburg, Tuscola, Lincoln, Paris, Peoria, and Havana
329 AM CDT Wed Mar 19 2025

...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 7 AM CDT 
THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central, and west central 
  Illinois.

* WHEN...From 8 AM this morning to 7 AM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

ILZ062-063-066>068-071>073-200000-
/O.CON.KILX.WI.Y.0005.250319T1300Z-250320T0000Z/
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Marshall, Flora, Robinson, Effingham,
Olney, Newton, Lawrenceville, and Greenup
329 AM CDT Wed Mar 19 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM 
CDT THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 50 mph expected.

* WHERE...Clark, Cumberland, Clay, Crawford, Effingham, Jasper, 
  Lawrence, and Richland Counties.

* WHEN...From 8 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Copple
222 
WWUS73 KILX 191926
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
226 PM CDT Wed Mar 19 2025

ILZ027>031-036>038-040>057-061-200300-
/O.CON.KILX.WI.Y.0005.000000T0000Z-250320T1200Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-
Including the cities of Champaign, Tuscola, Canton, Petersburg,
Beardstown, Taylorville, Pekin, Shelbyville, Rushville, Clinton,
Danville, Decatur, Eureka, Winchester, Peoria, Lacon,
Springfield, Bloomington, Mattoon, Sullivan, Monticello, Paris,
Charleston, Lincoln, Galesburg, Toulon, Urbana, Jacksonville,
Normal, and Havana
226 PM CDT Wed Mar 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of central, east central, and west central 
  Illinois, generally north of I-70.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...In areas north of a Macomb to Bloomington 
  line, some reduced visibilities due to blowing snow will be 
  possible after midnight, as snow accumulates from 1 to 2 inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

ILZ062-063-066>068-071>073-200000-
/O.CON.KILX.WI.Y.0005.000000T0000Z-250320T0000Z/
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Newton, Greenup, Flora, Effingham,
Robinson, Lawrenceville, Marshall, and Olney
226 PM CDT Wed Mar 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Southeast Illinois, near and south of I-70.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Geelhart
326 
WWUS73 KILX 192340
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
640 PM CDT Wed Mar 19 2025

ILZ062-063-066>068-071>073-200045-
/O.EXP.KILX.WI.Y.0005.000000T0000Z-250320T0000Z/
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Olney, Lawrenceville, Robinson, Marshall,
Flora, Effingham, Newton, and Greenup
640 PM CDT Wed Mar 19 2025

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Wind gusts have subsided under 40 mph, so the Wind Advisory has been 
allowed to expire.

$$

ILZ027>031-036>038-040>057-061-201200-
/O.CON.KILX.WI.Y.0005.000000T0000Z-250320T1200Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-
Including the cities of Canton, Taylorville, Petersburg, Eureka,
Tuscola, Danville, Pekin, Lacon, Toulon, Peoria, Clinton,
Shelbyville, Normal, Winchester, Lincoln, Urbana, Havana,
Beardstown, Bloomington, Charleston, Rushville, Decatur, Mattoon,
Sullivan, Jacksonville, Paris, Monticello, Champaign, Galesburg,
and Springfield
640 PM CDT Wed Mar 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central, east central, and west central 
  Illinois.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Blowing dust is possible at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

25
613 
WWUS73 KILX 200900
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
400 AM CDT Thu Mar 20 2025

ILZ027>031-036>038-040>057-061-201000-
/O.CAN.KILX.WI.Y.0005.000000T0000Z-250320T1200Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-
Including the cities of Bloomington, Pekin, Eureka, Beardstown,
Clinton, Taylorville, Toulon, Tuscola, Mattoon, Rushville,
Sullivan, Shelbyville, Normal, Paris, Monticello, Danville,
Lacon, Charleston, Champaign, Jacksonville, Peoria, Springfield,
Canton, Lincoln, Havana, Winchester, Decatur, Petersburg,
Galesburg, and Urbana
400 AM CDT Thu Mar 20 2025

...WIND ADVISORY IS CANCELLED...

The threat has ended. Breezy conditions may still be prevalent with 
gusts around 25-35 mph at times.

$$

Copple

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Mar 18, 1:01 PM CDT, 35 minutes earlier. Its key messages:

  • Today's highs will be in the upper 70s. By the weekend, temperatures will be more seasonable (or slightly above normal).
  • Strong wind gusts are anticipated today but stronger winds are expected tomorrow as a strong low pressure system lifts through the region. There's a 60-80% chance of 40 mph wind gusts or greater for much of central and SE IL Wednesday.
  • A slight risk (level 2 of 5) for severe weather exists Wednesday for areas east of a Galesburg to Lincoln to Wayne City line, with a marginal risk (level 1 out of 5) everywhere else.
  • Behind the low pressure tomorrow, a rain/snow mix will enter the area early tomorrow night and change to all snow overnight into early Thursday morning. There is a 10-40% chance of at least 1 inch of snowfall northwest of the Illinois River.
Area forecast discussion, Mar 18, 1:01 PM CDT, 35 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
101 PM CDT Tue Mar 18 2025

.KEY MESSAGES...

- Today's highs will be in the upper 70s. By the weekend,
  temperatures will be more seasonable (or slightly above normal).

- Strong wind gusts are anticipated today but stronger winds are
  expected tomorrow as a strong low pressure system lifts through
  the region. There's a 60-80% chance of 40 mph wind gusts or
  greater for much of central and SE IL Wednesday.

- A slight risk (level 2 of 5) for severe weather exists Wednesday
  for areas east of a Galesburg to Lincoln to Wayne City line,
  with a marginal risk (level 1 out of 5) everywhere else.

- Behind the low pressure tomorrow, a rain/snow mix will enter the
  area early tomorrow night and change to all snow overnight into
  early Thursday morning. There is a 10-40% chance of at least 1
  inch of snowfall northwest of the Illinois River.

&&

.UPDATE...
Issued at 1056 AM CDT Tue Mar 18 2025

Mostly sunny skies will continue this afternoon with southerly
winds increasing in speed, resulting in good waa across the area.
Current high temp forecast of mid to upper 70s still looks good
given the waa and sunshine. Current forecast looks fine, so update
planned at this time.

Auten

&&

.DISCUSSION...
Issued at 337 AM CDT Tue Mar 18 2025

Today will have less of a fire weather danger, with dewpoints
increasing into the upper 40s to low 50s. However, winds will
continue to be an issue through Wednesday night. Today the winds
will be out of the south, sustained at 15-25kts and gusting to 25-
35kts. These stiff, southerly winds will help in the moisture return
to central and southeastern IL today, ahead of tomorrow's low
pressure system. Highs today will be in the upper 70s with lows in
the mid 50s.

Tomorrow we have a risk of severe weather for the entire CWA. The
SPC placed a slight risk (level 2 of 5) for areas east of a
Galesburg to Lincoln to Wayne City line. CAPE is relatively low,
maxing out at 500-700 J/kg MUCAPE. Although... 0-6km bulk wind
shear is 75-80 knots. Forecast soundings illustrate a deep
inverted v shape. 700-500mb lapse rates are 7-8 C/km. Damaging
winds and large hail (1 inch+) are the main severe risks of the
day in the storms that will fire along the frontal boundary
Wednesday afternoon.

Despite the system being only a day away, there is still plenty of
uncertainty on the timing and location of the afternoon's storms.
The CAMs are now modeling the thunderstorm period of the system and
they do not agree on where CI will take place, but they generally
agree on CI of 20-21z. The NAMNest shows a larger region of
precipitation across central IL before the CI with the stronger line
of storms initiating in west central IL by 20z Weds, and having them
exit the CWA by 02z Thursday. Whereas, the HRRR has the CI east of I-
57 at 21z. The storm mode looks to be discrete to start then merging
to a linear mode.

The southerly winds will shift to northwesterly by the end of the
event, behind the low. Very strong non-thunderstorm winds are
expected Wednesday with wind gusts of 35-45 knots forecast. Forecast
models show the low end of winds that could mix down being 40-50
knots, but if we get really deep mixing of the boundary layer during
the day in place over the area, wind gusts could get into high wind
warning criteria (50+ knots). Winds will stay quite breezy through
Thursday afternoon as the low exits completely out of the region.

A brief period of really low RHs (<30%) is possible right behind the
boundary with the thunderstorms. Thinking is that the recent
precipitation should damper the enhanced fire danger, but lowered
RHs mixed with the very strong non-thunderstorm winds could
potentially cause issues, so we are watching it closely.

The strong to severe storms and strong non-thunderstorm winds aren't
the only concern with this system. Once the storms exit off to the
east, the low center will pass off just to the north. CAA will be
strong as the wind shift out of the northwest. Precip on the
backside of the low will push into central IL around 00-03z
Thursday. Initially the p-type will be rain but a transition to snow
will take place. There is a 30% chance of an inch of snow for the
northwestern portion of the CWA. The 99th percentile of the LREF
shows a max snowfall of 4-5 inches north of a Havana to Bloomington
line. The majority of the CWA will see no snow or just a dusting.

A couple more rounds of precipitation is in the forecast through the
extended. Seasonable to slightly above temperatures are forecast
through the extended as well.

Copple

&&

.AVIATION...  (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 101 PM CDT Tue Mar 18 2025

All sites will start as VFR with high cirrus affecting all sites.
The cirrus will thicken during the evening hours where all sites
will have broken cirrus into tomorrow. However, in the morning,
MVFR clouds around 2-3kft will advect into the region and affect
all sites except SPI...it appears for now. By late morning, cigs
will rise to above 3kft at PIA, but BMI, DEC, and CMI will remain
MVFR into the afternoon. Where the MVFR cigs occur will depend on
where storms initiate. Thinking is right over the CWA possibly
east of SPI, but over all the other sites. Think any precip will
be after 18z. Wind will remain southerly through the period but
wind speeds will be on the increase with strongest winds starting
late tomorrow morning. Even higher winds are expected tomorrow
afternoon.

Auten

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 8 AM to 7 PM CDT Wednesday for ILZ027>031-
036>038-040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Mar 18, 12:44 PM CDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1244 PM CDT Tue Mar 18 2025

ILZ027-036-040-041-047>052-191200-
Knox-Fulton-Schuyler-Mason-Cass-Menard-Scott-Morgan-Sangamon-
Christian-
1244 PM CDT Tue Mar 18 2025

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong south to southwest winds are likely on Wednesday. Wind gusts
45 to 50 mph are possible.

There is a Marginal Risk (level 1 of 5) for severe thunderstorms
during early to mid Wednesday afternoon. The main risks are locally
damaging wind gusts and large hail. An isolated tornado is also
possible.

Light snow accumulations are possible Wednesday night, mainly
north of I-72.

Strong south to southwest wind gusts of 40 mph or higher are
possible again on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ028>031-037-038-042>046-053>057-061>063-066>068-071>073-191200-
Stark-Peoria-Marshall-Woodford-Tazewell-McLean-Logan-De Witt-Piatt-
Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
1244 PM CDT Tue Mar 18 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong south to southwest winds are likely on Wednesday. Wind gusts
of 45 to 50 mph are possible.

There is a Slight Risk (level 2 of 5) for severe thunderstorms
from mid Wednesday afternoon until sunset early Wednesday evening.
The main risks are locally damaging wind gusts, but large hail or an
isolated tornado could also occur.

Light snow accumulations are possible Wednesday night, mainly
north of I-72.

Strong south to southwest wind gusts of 40 mph or higher are
possible again on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

07

In the hours before

Local storm report, Mar 18, 8:53 AM CDT, 4 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
853 AM CDT Tue Mar 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     Tstm Wnd Dmg     3 SE Urbana             40.08N 88.16W
03/15/2025                   Champaign          IL   Public

            15-20 foot spruce tree uprooted, fences
            blown down, road signs bent over along High
            Cross Rd. just north of Windsor Rd.

&&

Geelhart
Local storm report, Mar 18, 9:00 AM CDT, 4 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
900 AM CDT Tue Mar 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     Tstm Wnd Dmg     Tolono                  39.98N 88.26W
03/15/2025                   Champaign          IL   Public

            Fence down, roof damage, several trees and
            power lines down.

&&

Geelhart
Local storm report, Mar 18, 9:12 AM CDT, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
912 AM CDT Tue Mar 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     Tstm Wnd Dmg     Bethany                 39.64N 88.74W
03/14/2025                   Moultrie           IL   Public

            Trees down on north side of town.

&&

Geelhart
Local storm report, Mar 18, 10:32 AM CDT, 3 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1032 AM CDT Tue Mar 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 AM     Tstm Wnd Dmg     4 NNW Clarksville       39.51N 87.83W
03/15/2025                   Edgar              IL   Broadcast Media

            Machine shed collapsed.

&&

Geelhart

Nearby

Wind Advisories in Illinois, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.